|Joan asks: |
I have always had fine hair, but as I have got older it is getting finer and thinner. What products would help to give it more body? Also, do you think having highlights would help?
|Answered By: |
Linton and Mac
This is very normal and nothing to worry too much about. Colour is a great idea and lightening the hair will swell the cuticle, but also give the illusion of more volume. Product-wise, there are a few on the market, but we find the Nioxon range very beneficial for fine and thinning hair. Itís been proven to encourage new hair growth and has a range of three-part system kits to help renew and repair.
|Jakki asks: |
I am a young at heart 61 year old with what was once naturally blonde hair, now white. I have had a variation on a bob for donkeyís years, reason being itís easy for me to manage and in the past looked really good.
Recently I started to experience hair loss so my once full looking bob is looking decidedly thinner, especially at the front sides. I do have very fine hair and donít really want to go short. Do I get rid of layers? I really donít know what to do and can never explain myself at the hairdressers. Can anyone tell me what I should be asking for at the salon, whether it be technique or style. HELP!!
|Answered By: |
Sometimes just taking a specific hair supplement can make a difference so try that first, also try a volumising shampoo and a spray in leave in conditioner. Give your head a good massage to improve the blood supply to your scalp when youíre shampooing too. I would suggest growing the layers down a bit, and perhaps go an inch shorter all the way round. Hopefully a combination of all of the above you will see improvement within a month. Good luck
|Kim Palmer asks: |
I wonder if you would be able to help me..... I am a 50 years old woman, Disabled and am worried about my hair.
Of late it seems to be getting thinner. When I wash my hair, (which is normally in the bath for ease) I notice that there is quite a bit in the bath when I release the water. When it is freshly washed and dry, it doesnít notice so much just when it needs washing but it is starting to worry me. Iíve had issues in the past with this when I was younger, but that was because of medication I was taking at the time. SO I was prescribed a lotion by the doctors. Is there anything though, that I can use to thicken it without going down the medical route?
For the last month or so, I have been using Alpecin double effect, for thinning and dandruff hair but I have to say Iím not mad about the results. But maybe I havenít given it enough time to work? I am also taking Hair, Nails and Skin vitamin tablets, which seem to be doing wonders for my nails and skin, but my hair not so much! I donít want a product though that is too pricey as I am outta work too!
I have coloured my hair, but have not for a while as lately, I have wondered if I should just let it go grey now-especially as it is thinning!
Any help you would be able to give me would be much appreciated. I look forward to hearing from you.
Thanks then, and kind regards
|Answered By: |
Hello kim, A diffuse Thinning to your hair from stress or a vitamin deficiencies is called a Telogen Effluvium. This does recover in time .If you are vitamin Deficient then blood tests will be required to confirm this and I suggest you visit a Trichologist .You may need to take along side a hair vitamin and extra iron supplement! ...More >
If the hair loss is due to a hormone in balance so a noticeable thinning to the top of your scalp , then medication is the only way to slow this down. This medication is Regaine! Colouring your hair is not a problem as this will not affect hair loss.
Using a thickening Fibre such as Viviscal can help cosmetically mask your loss which can help with self confidence.
Page 8 of 27
3 Records on this page